# SDR FDEA201011084275

- Difficulty date: November 8, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: SRZ25005162AW
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT SIDEWALL PANEL 162 AW BOTTOM SKIN IS CORRODED AND BOTH SKINS ARE DISBONDED.  FABRICATED NEW SIDEWALL PANEL 162 AW IAW DWG 25-005, REV "H" AND DWG 25-011, REV "C".
